Pacific Journal of Mathematics

The strict determinateness of certain infinite games

Philip Wolfe

Article information

Source
Pacific J. Math., Volume 5Suppl. 1 (1955), 841-847.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1171984839

Mathematical Reviews number (MathSciNet)
MR0073909

Zentralblatt MATH identifier
0066.38003

Subjects
Primary: 90.0X

Citation

Wolfe, Philip. The strict determinateness of certain infinite games. Pacific J. Math. 5 (1955), 841--847. https://projecteuclid.org/euclid.pjm/1171984839


Export citation

References

  • [1] David Gale and F. M. Stewart, InfiniteGames with Perfect Information. Ann. of Math. Studies 28 (Contributions to the Theory of Games II), 245-266.Princeton, 1953.
  • [2] Dean Gillette, Representable Infinite Games. Thesis, University of California, Berkeley, June 1953.
  • [3] H. W. Kuhn, Extensive Games and the Problem of Information. Ann. of Math. Studies 28, 193-216.
  • [4] Philip Wolfe, Games of Infinite Length. Thesis, University of California (1954). UNIVERSITYOF CALIFORNIA,BERKELEY